# SDR AWXA200601366

- Difficulty date: July 22, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65479576
- Condition: Corroded
- Location: Bs 790-847
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT SILL WEB STA 790-847 RBL 19.5 ON BOTTOM SURFACE BENEATH NUTPLATES.  REMOVED AND REPLACED FLOOR SUPPORT SILL WEB STA 790-847 RBL 19.5 IAW B737-300 SRM 51-40-02-OG FIG AND PARA 7D, FIG 12.
